# SDR CALA2022112803239

- Difficulty date: November 28, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 58,985 hours, 25,600 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Cap
- Part number: NA
- Condition: Missing
- Location: Rh Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 FOUND ON WALK AROUND : RIGHT MAIN LANDING GEAR DAMPER IS MISSING DUST CAP. INSTALLED NEW DUST CAP AT MLG DAMPER PARTS USED: 18-3211-3-0037,QTY :1
